# SDR UALA2013010700069

- Difficulty date: January 4, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBEAM TEE SECTION HAS HEAVY SURFACE CORROSION AT BS 365 BL 0 TO RBL 62.  REMOVED AND REPLACED TEE LBL16-62 PER ECRA 5310-05536 & SRM 53-00-51.
